K. Arrow, Le rôle des valeurs boursières pour la répartition la meilleure des risques, Colloque International du CNRS, vol.40, pp.41-47, 1952.

K. Arrow and G. Debreu, Existence of an equilibrium for a competitive economy, pp.265-290, 1954.
DOI : 10.1017/CCOL052123736X.005

G. Barles and H. M. Soner, Option pricing with transaction costs and a nonlinear Black-Scholes equation, Finance and Stochastics, vol.2, issue.4, 1998.
DOI : 10.1007/s007800050046

S. Basak and B. Croitoru, Nonlinera taxation, tax arbitrage and equilibrium asset prices, 2001.
DOI : 10.1016/s0304-4068(00)00071-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

N. Bellamy, Wealth optimization in an incomplete market driven by a jump-diffusion process, Journal of Mathematical Economics, vol.35, issue.2, 2001.
DOI : 10.1016/S0304-4068(00)00068-9

T. Bewley, Existence of equilibria in economies with innnitely many commodities, pp.514-540, 1972.

F. Black and M. Scholes, The Pricing of Options and Corporate Liabilities, Journal of Political Economy, vol.81, issue.3, pp.637-659, 1973.
DOI : 10.1086/260062

L. Carassus and E. Jouini, Coûts de transaction et contraintes de vente à découvert : une approche uniiée, p.9758, 1997.

L. Carassus and E. Jouini, Investment and Arbitrage Opportunities with Short Sales Constraints, Mathematical Finance, vol.8, issue.3, pp.169-178, 1998.
DOI : 10.1111/1467-9965.00051

URL : https://hal.archives-ouvertes.fr/halshs-00167140

L. Carassus and E. Jouini, A discrete stochastic model for investment with an application to the transaction costs case, Journal of Mathematical Economics, vol.33, issue.1, pp.57-80, 2000.
DOI : 10.1016/S0304-4068(99)00005-1

URL : https://hal.archives-ouvertes.fr/halshs-00167143

M. B. Chiarolla and U. G. Haussmann, Equilibrium in a stochastic model with consumption, wages and investment, Journal of Mathematical Economics, vol.35, issue.2, 2001.
DOI : 10.1016/S0304-4068(00)00070-7

G. M. Constantinides, Capital market equilibrium with transaction costs, pp.842-862, 1986.

G. M. Constantinides, . Th, and . Zariphopoulou, Bounds on option prices in an intertemporal economy with proportional transaction costs and general preferences, 1997.

J. C. Cox and C. F. Huang, Optimal consumption and portfolio policies when asset prices follow a diffusion process, Journal of Economic Theory, vol.49, issue.1, pp.33-83, 1989.
DOI : 10.1016/0022-0531(89)90067-7

M. H. Davis, V. G. Panas, and T. Zariphopoulou, European option pricing with transaction costs, pp.470-493, 1993.
DOI : 10.1137/0331022

M. H. Davis and T. Zariphopoulou, American Options and Transaction Fees, Mathematical Finance, vol.65, pp.47-62, 1995.
DOI : 10.1007/978-1-4757-2435-6_4

G. Debreu, Theory of Value, J. Wiley & Sons, 1959.

G. Deelstra, H. Pham, and N. Touzi, Dual Formulation of the Utility Maximization Problem Under Transaction Costs, The Annals of Applied Probability, vol.11, issue.4, 2000.
DOI : 10.1214/aoap/1015345406

F. Delbaen, REPRESENTING MARTINGALE MEASURES WHEN ASSET PRICES ARE CONTINUOUS AND BOUNDED, Mathematical Finance, vol.26, issue.3, pp.107-130, 1992.
DOI : 10.1007/BF01844873

F. Delbaen and W. Schachermayer, A general version of the fundamental theorem of asset pricing, Mathematische Annalen, vol.286, issue.1, pp.463-520, 1994.
DOI : 10.1007/BF01450498

N. Dokuchaev and X. Y. Zhou, Optimal investment strategies with bounded risks, general utilities, and goal achieving, Journal of Mathematical Economics, vol.35, issue.2, 2001.
DOI : 10.1016/S0304-4068(00)00069-0

D. Duffie, Dynamic asset pricing theory, 1992.

D. D. and C. F. Huang, Implementing Arrow-Debreu equilibria by continuous of few long-lived securities, pp.1337-1356, 1985.

D. Duffie and C. F. Huang, Multiperiod security markets with differential information, Journal of Mathematical Economics, vol.15, issue.3, pp.283-303, 1986.
DOI : 10.1016/0304-4068(86)90017-0

D. D. and W. Zame, The consumption-based capital asset pricing model, pp.1279-1297, 1989.

B. Dumas and E. Luciano, An Exact Solution to a Dynamic Portfolio Choice Problem under Transactions Costs, The Journal of Finance, vol.13, issue.no. 4, pp.577-595, 1989.
DOI : 10.1111/j.1540-6261.1991.tb02675.x

E. Karoui, N. , and M. Jeanblanc-picqué, Optimization of consumption with labor income, Finance and Stochastics, vol.2, issue.4, 1998.
DOI : 10.1007/s007800050048

E. Karoui, N. , and M. C. Quenez, Progammation dynamique et évaluation des actifs contingents en marché incomplet. , Série I 313, pp.851-854, 1991.

E. Karoui, N. , and M. C. Quenez, Dynamic Programming and Pricing of Contingent Claims in an Incomplete Market, SIAM Journal on Control and Optimization, vol.33, issue.1, pp.29-66, 1995.
DOI : 10.1137/S0363012992232579

H. He and N. Pearson, Consumption and portfolio politicies with incomplete markets and short-sale constraints : the innnite-dimensional case, pp.259-304, 1991.

H. He and N. Pearson, Consumption and portfolio politicies with incomplete markets and short-sale constraints : the nite-dimensional case, pp.1-10, 1991.

S. D. Hodges and A. Neuberger, Optimal replication of contingent claims under transaction costs, pp.222-239, 1989.

C. F. Huang, An Intertemporal General Equilibrium Asset Pricing Model: The Case of Diffusion Information, Econometrica, vol.55, issue.1, pp.117-142, 1987.
DOI : 10.2307/1911159

C. F. Huang and H. Pagès, Optimal consumption and portfolio policies with an innnite horizon : existence and convergence, pp.36-64, 1992.
DOI : 10.1214/aoap/1177005770

URL : http://projecteuclid.org/download/pdf_1/euclid.aoap/1177005770

E. Jouini, Market imperfections, equilibrium and arbitrage, Lectures Notes in Mathematics series 1656, 1997.
DOI : 10.1111/j.1540-6261.1992.tb04658.x

URL : https://hal.archives-ouvertes.fr/halshs-00167131

E. Jouini and H. Kallal, Martingales and Arbitrage in Securities Markets with Transaction Costs, Journal of Economic Theory, vol.66, issue.1, pp.178-197, 1995.
DOI : 10.1006/jeth.1995.1037

E. Jouini and H. Kallal, ARBITRAGE IN SECURITIES MARKETS WITH SHORT-SALES CONSTRAINTS, Mathematical Finance, vol.30, issue.3, pp.197-232, 1995.
DOI : 10.2307/2328940

E. Jouini and H. Kallal, Viability and Equilibrium in Securities Markets with Frictions, Mathematical Finance, vol.9, issue.3, pp.275-292, 1999.
DOI : 10.1111/1467-9965.00071

URL : https://hal.archives-ouvertes.fr/halshs-00176397

E. Jouini, H. Kallal, and C. Napp, Arbitrage in nancial markets with xed costs, 2001.

E. Jouini and C. Napp, Continuous time equilibrium pricing of nonredundant assets, p.9830, 1998.

E. Jouini and C. Napp, Arbitrage and investment opportunities, Finance and Stochastics, vol.5, issue.3, 2000.
DOI : 10.1007/PL00013537

URL : https://hal.archives-ouvertes.fr/halshs-00778381

E. Jouini, C. Napp, and W. Schachermayer, A remark on Kreps-Yan theorem, 2000.

Y. Kabanov, Hedging and liquidation under transaction costs in currency markets, Finance and Stochastics, vol.3, issue.2, pp.237-248, 1999.
DOI : 10.1007/s007800050061

Y. Kabanov and D. O. Kramkov, No-Arbitrage and Equivalent Martingale Measures: An Elementary Proof of the Harrison???Pliska Theorem, Theory of Probability & Its Applications, vol.39, issue.3, pp.523-527, 1994.
DOI : 10.1137/1139038

Y. Kabanov and D. O. Kramkov, Large nancial markets : asymptotic arbitrage and contiguity, pp.222-229, 1994.

K. Yu, . Ch, and . Stricker, The Harrison-Pliska arbitrage pricing theorem under transaction costs, 2001.

I. Karatzas, Optimization Problems in the Theory of Continuous Trading, SIAM Journal on Control and Optimization, vol.27, issue.6, pp.1221-1259, 1989.
DOI : 10.1137/0327063

I. Karatzas, J. P. Lehoczky, S. P. Sethi, and S. E. Shreve, Explicit solution of a general consumption/investment problem, pp.261-294, 1986.

I. Karatzas, J. P. Lehoczky, and S. E. Shreve, Optimal portfolio and consumption decisions for a small investorr on a nite horizon, pp.1557-1586, 1987.

I. Karatzas, J. P. Lehoczky, and S. E. Shreve, Existence and uniqueness of multi-agent equilibrium in a stochastic, pp.80-128, 1990.

I. Karatzas, J. P. Lehoczky, S. E. Shreve, and G. L. Xu, Martingale and Duality Methods for Utility Maximization in an Incomplete Market, SIAM Journal on Control and Optimization, vol.29, issue.3, pp.702-730, 1991.
DOI : 10.1137/0329039

J. Math, Economics Annals of applied probability Mathematical Finance Stochastic Processes and their Applications Econometrica Rev, Econom. Statist J. Econom. Theory Journal of Mathematical Economics Math. Operations Research Stochastics Insurance : Mathematics & Economics Mathematical Finance Mathematical Finance Annals Appl. Probability

D. Kramkov and W. Schachermayer, The asymptotic elasticity of utility functions and optimal investment in incomplete markets, The Annals of Applied Probability, vol.9, issue.3, 1997.
DOI : 10.1214/aoap/1029962818

D. Kreps, Arbitrage and equilibrium in economies with innnitelymany commodities, pp.15-35, 1981.

S. Kusuoka, Limit Theorem on Option Replication Cost with Transaction Costs, The Annals of Applied Probability, vol.5, issue.1, pp.198-221, 1995.
DOI : 10.1214/aoap/1177004836

P. Lakner, Martingale memasures for a class of right-continuous processes, pp.43-53, 1993.

P. Lakner, Utility maximization with partial information, Stochastic Processes and their Applications, vol.56, issue.2, pp.247-273, 1995.
DOI : 10.1016/0304-4149(94)00073-3

URL : http://doi.org/10.1016/0304-4149(94)00073-3

A. Mas-colell, The price equilibrium existence problem in topological vector lattices, pp.1039-1053, 1986.

R. C. Merton, Lifetime Portfolio Selection under Uncertainty: The Continuous-Time Case, The Review of Economics and Statistics, vol.51, issue.3, pp.247-257, 1969.
DOI : 10.2307/1926560

R. C. Merton, Optimum consumption and portfolio rules in a continuous-time model, Journal of Economic Theory, vol.3, issue.4, pp.373-413, 1971.
DOI : 10.1016/0022-0531(71)90038-X

V. G. Panas, Option pricing with transaction costs. Doctoral dissertation , Imperial College, 1993.

S. R. Pliska, A Stochastic Calculus Model of Continuous Trading: Optimal Portfolios, Mathematics of Operations Research, vol.11, issue.2, pp.371-382, 1986.
DOI : 10.1287/moor.11.2.371

L. C. Rogers, Equivalent martingale measures and no-arbitrage, Stochastics and Stochastic Reports, vol.26, issue.1-2, pp.41-50, 1995.
DOI : 10.1080/17442509408833943

W. Schachermayer, A Hilbert-space proof of the fundamental theorem of asset-pricing in nite discrete time, pp.249-257, 1992.

W. Schachermayer, A couterexample to serveral problems in mathematical nance, pp.217-229, 1993.

W. Schachermayer, Martingale measures for discrete-time processes with innnite horizon, pp.25-56, 1994.

M. Schweizer, Mean-Variance Hedging for General Claims, The Annals of Applied Probability, vol.2, issue.1, pp.11-179, 1992.
DOI : 10.1214/aoap/1177005776

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. Shirakawa and H. Konno, Pricing of options under the proportional transaction costs, 1995.

S. E. Shreve and H. M. Soner, Optimal Investment and Consumption with Transaction Costs, The Annals of Applied Probability, vol.4, issue.3, pp.609-692, 1994.
DOI : 10.1214/aoap/1177004966

URL : http://repository.cmu.edu/cgi/viewcontent.cgi?article=1466&context=math

C. Stricker, Arbitrage et lois de martingales, pp.451-460, 1990.

L. Walras, Eléments ddéconomie politique pure. Fourth edition, L. Corbaz, Lausanne. English translation in Elements of Pure Economics, 1874.